MathSciNet Relay Station
MathSciNet bibliographic data
MR1616625 (2000b:33014) 33D80 (17B37)
Sahai, Vivek On models of $U\sb q({\rm sl}(2))$ and $q$-Appell functions using a $q$-integral transformation. Proc. Amer. Math. Soc. 127 (1999), no. 11, 3201–3213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement